# SDR SIMA9701991

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 CHECK, MAINTENANCE DISCOVERED THE EMERGENCY EXIT DOOR LIGHTS WERE INOPERATIVE, AND THE FIRST 6 EMERGENCY FLOOR LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT 3WL AND 29WL.  SYSTEM OPERATIONALLY CHECK GOOD IAW 33-50-00-OP5-10000-002.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
